# SDR ASMF201205011

- Difficulty date: May 27, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N784XA
- Make and model: Boeing 737752
- Aircraft serial: 33784
- Aircraft time: 28,045 hours, 14,399 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 2670136
- Part serial: 48696
- Condition: Damaged
- Location: Lt
- Part time: 19,517 hours, 9,951 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING FUELING, A FUEL SPILLAGE IN THE LT TANK OCCURRED DUE TO THE SHUTOFF VALVE DID NOT CLOSE.  MX PERSONNEL CLOSED THE VALVE MANUALLY.  THE SHUTOFF VALVE WAS REPLACED IAW MM 28-21-51, TESTED CORRECT.
